# SDR AALA20090810JFK01

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 58,960 hours, 20,677 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part serial: 89041666
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - CAPTAIN DECLARED FIRST OFFICER LOST HIS AIRSPEED INDICATOR.  EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT.  REMOVED AND REPLACED AIRSPEED INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
